# SDR SWAA032107

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 24,094 hours, 20,492 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 AND NR 2 HINGE ATTACH HARDWARE PER MM.
